# SDR DXTA2025091204903

- Difficulty date: September 9, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N348QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500259
- Aircraft time: 9,471 hours, 7,452 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 4677001003
- Part serial: 0516
- Condition: Defective
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS DID NOT EXTEND WHEN COMMANDED ON APPROACH.  FLAP FAIL YELLOW CAS DISPLAYED.  FLAPS REMAINED AT 0. CORRECTIVE ACTION: REMOVED INTERMITTENT FLAP PDU P/N: 467700-1003 S/N: 0516 AND REPLACED WITH A REPAIRED UNIT P/N: 467700-1003 S/N: 0116. PERFORMED SATISFACTORY OPS CHECK. WORK PERFORMED IAW EMB PHENOM 300 AMM 27-50-00, 27-51-07.
